# SDR UALA2012091805253

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 44,376 hours, 9,493 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID GALLEY HAS NO POWER TO HALF OF GALLEY.  FOUND ENTIRE MID GLY POWER OFF WITH GUARDED POWER SWITCH IN NORMAL POSITION, MAT SHOWED MSG 25-31 003.  AFTER CYCLING GLY SWITCH PER FIM 25-31-803 GLY PWR NORMAL.  PER FIM 25-31-803 THERE WAS AN INTERMITTENT FAULT, GLY POWER IS SERVICEABLE.
